# SDR SROM2010013

- Difficulty date: April 26, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 41,094 hours, 38,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 41,094 hours, 38,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE SKIN SCRIBE LINES LEFT WING TO BODY FAIRING AT STRINGERS S-16L TO 3 INCHES BELOW S-17L, STA:  BS 500B - 516 IN ACCORDANCE WITH MESSAGE KFC-ATR-10-0001-01C, DATED MARCH 30, 2010, KFC-ATR-10-0001-05B, DATED MARCH 31, 2010, KFC-ATR-10-0001-06B, DATED APRIL 02, 2010, KFC-10-0001-07C, DATED APRIL 15, 2010, BOEING REPAIR SKETCH KEL-ATR-10-0001-01C, SHTS 1 AND 2, AND BOEING ENGINEERING APPROVED FORM 8100-9, NO. 201003310069-0002D1, DATED APRIL 20, 2010.  REFERENCE NON-ROUTINE TASK CARD 763, DATED MARCH 19, 2010.
